# SDR CALA2015062494018

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 69,513 hours, 26,450 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MULTIPLE FAULTS ON APP B14, CB TRIPPED.  F-LOCKED BUT FLAPS OPERATES NORMAL, DUCT OVHT & PACK OVHT, SUCCESSFUL WTB RESET.  CYCLED FLAPS NO FAULTS.  RAN BOTH ENGS.  VOLTS & FREQS ALL NORMAL.  AC & DC BUSSES ALL POWERED NORMALLY.  PACK TEMPS NORMAL.
